# SDR C8GA20090255

- Difficulty date: July 31, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE WEB IS CRACKED AT STA 500, STR 27L. REMOVED AND REPLACE WEB, FABRICATED FROM 7075 T6 .050" DIM 5.875" X 4.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
